Plantar fasciitis and Granuloma - from FDA reports
There is no Granuloma reported by people with Plantar Fasciitis yet. We study people who have Granuloma and Plantar Fasciitis from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 19, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Granuloma and Plantar fasciitis?
- Check symptoms - is your granuloma caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeGranuloma and Plantar fasciitis from FDA and eHealthMe reports
Plantar fasciitis (painful inflammatory process of the plantar fascia) can be treated by Mobic, Meloxicam, Ibuprofen, Celebrex, Naproxen (latest reports from 2,856 Plantar fasciitis patients)
Granuloma (a small area of inflammation due to tissue injury) has been reported by people with rheumatoid arthritis, osteoporosis, high blood pressure, multiple myeloma, pain (latest reports from 2,594 Granuloma patients).
Browse all symptoms of Plantar fasciitisa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause GranulomaGranuloma
Other conditions that could case GranulomaGranuloma
What would happen?
You may be interested in these reviews
Hi to all - I have plantar fascitis after taking Avastin for 2 years. I've had the fascitis for over 1 year now and can find no fix for it. It didn't occur it was the Avastin for a long time but...now I realize that's what caused this. I've tried cortisone (lasts a short while), physical ...
I am a 54 y.o. woman dealing with a great deal of stress: divorce, young adult children (last one about to graduate college), aging parents & stressful job. I prefer holistic methods but started on Xanax as a last resort. Now, I can't be as active as I prefer to be due to pain when I walk or run.
The mirena and plantar faciitus have all but ruined my life. I believed they were separate issues or if connected at all that the PF would be caused by the exteme weight gain I have had since having the mirina inserted. I am very anxious to read information about their possible connection. Thank u.